On the means of entire Dirichlet series

Agarwal, A.K.

Portugaliae mathematica (1971)

  • Volume: 30, Issue: 4, page 215-220
  • ISSN: 0032-5155

How to cite


Agarwal, A.K.. "On the means of entire Dirichlet series." Portugaliae mathematica 30.4 (1971): 215-220. <http://eudml.org/doc/115157>.

author = {Agarwal, A.K.},
journal = {Portugaliae mathematica},
language = {eng},
number = {4},
pages = {215-220},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the means of entire Dirichlet series},
url = {http://eudml.org/doc/115157},
volume = {30},
year = {1971},

AU - Agarwal, A.K.
TI - On the means of entire Dirichlet series
JO - Portugaliae mathematica
PY - 1971
PB - Sociedade Portuguesa de Matemática
VL - 30
IS - 4
SP - 215
EP - 220
LA - eng
UR - http://eudml.org/doc/115157
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.